| Model Number |
SUTURELASSO, 45 DEGREE CURVE RIGHT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a surgery the lasso broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-4068-45r suturelasso¿, batch 5077158154, was received for investigation.Visual inspection noted that the nitinol wire was missing and the tip was broken.Functional testing was not performed due to the damage to the device.The most likely cause can be attributed to misuse, such as: improper bone preparation.Misaligned insertion.Prying or leveraging the screw during insertion the complaint allegation is confirmed.Refer to the attached investigation photos.